# SDR 2016F00112

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N111G
- Make and model: Cessna 550
- Aircraft serial: 0187
- Aircraft time: 9,026 hours, 7,152 cycles
- Engine: Pwc JT15D5D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Out Of Limits
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, MULTIPLE LEFT AND RIGHT LOWER WING FUEL PANEL SUPPORTS WERE FOUND TO HAVE BEEN DAMAGED BY GRINDING TO A THICKNESS BELOW THE MANUFACTURERS LOWER LIMIT. CORRECTIVE ACTION WILL BE BY REPLACEMENT OF THE PANEL SUPPORTS.
